# SDR SWAA2019111338815

- Difficulty date: October 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,647 hours, 23,717 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 BEAM CRACKED IN RADIUS. / R&R DOOR PER AMM.
